About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 623234, 16 pages
http://dx.doi.org/10.1155/2012/623234
Research Article

Chaos Control and Synchronization in Fractional-Order Lorenz-Like System

Department of Mathematics, Shivaji University, Vidyanagar, Kolhapur 416004, India

Received 6 May 2012; Accepted 22 June 2012

Academic Editor: Wen Chen

Copyright © 2012 Sachin Bhalekar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. T. Alligood, T. D. Sauer, and J. A. Yorke, Chaos: An Introduction to Dynamical Systems, Springer, New York, NY, USA, 2008.
  2. E. Ott, C. Grebogi, and J. A. Yorke, “Controlling chaos,” Physical Review Letters, vol. 64, no. 11, pp. 1196–1199, 1990. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Lü and S. Zhang, “Controlling Chen's chaotic attractor using backstepping design based on parameters identification,” Physics Letters, Section A, vol. 286, no. 2-3, pp. 148–152, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. C. C. Fuh and P. C. Tung, “Controlling chaos using differential geometric method,” Physical Review Letters, vol. 75, no. 16, pp. 2952–2955, 1995. View at Publisher · View at Google Scholar · View at Scopus
  5. E. N. Sanchez, J. P. Perez, M. Martinez, and G. Chen, “Chaos stabilization: an inverse optimal control approach,” Latin American Applied Research, vol. 32, no. 1, pp. 111–114, 2002. View at Scopus
  6. J. A. Lu, J. Xie, J. H. Lu, and S. H. Chen, “Control chaos in transition system using sampled-data feedback,” Applied Mathematics and Mechanics, vol. 24, no. 11, pp. 1309–1315, 2003. View at Scopus
  7. Y. J. Cao, “A nonlinear adaptive approach to controlling chaotic oscillators,” Physics Letters, Section A, vol. 270, no. 3-4, pp. 171–176, 2000. View at Publisher · View at Google Scholar · View at Scopus
  8. G. Chen and X. Dong, “On feedback control of chaotic continuous-time systems,” IEEE Transactions on Circuits and Systems I, vol. 40, no. 9, pp. 591–601, 1993. View at Publisher · View at Google Scholar · View at Scopus
  9. Q. Zongmin and C. Jiaxing, “A novel linear feedback control approach of Lorenz chaotic system,” in Proceedings of the International Conference on Computational Intelligence for Modelling, Control and Automation (CIMCA '06), Jointly with International Conference on Intelligent Agents Web Technologies and International Commerce (IAWTIC '06), p. 67, December 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. L. M. Pecora and T. L. Carroll, “Synchronization in chaotic systems,” Physical Review Letters, vol. 64, no. 8, pp. 821–824, 1990. View at Publisher · View at Google Scholar · View at Scopus
  11. L. M. Pecora and T. L. Carroll, “Driving systems with chaotic signals,” Physical Review A, vol. 44, no. 4, pp. 2374–2383, 1991. View at Publisher · View at Google Scholar · View at Scopus
  12. L. Kocarev and U. Parlitz, “General approach for chaotic synchronization with applications to communication,” Physical Review Letters, vol. 74, no. 25, pp. 5028–5031, 1995. View at Publisher · View at Google Scholar · View at Scopus
  13. T. L. Carroll, J. F. Heagy, and L. M. Pecora, “Transforming signals with chaotic synchronization,” Physical Review E, vol. 54, no. 5, pp. 4676–4680, 1996. View at Scopus
  14. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2001.
  15. R. He and P. G. Vaidya, “Implementation of chaotic cryptography with chaotic synchronization,” Physical Review E, vol. 57, no. 2, pp. 1532–1535, 1998. View at Scopus
  16. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  17. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Detivatives: Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993.
  18. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  19. J. Sabatier, S. Poullain, P. Latteux, J. L. Thomas, and A. Oustaloup, “Robust speed control of a low damped electromechanical system based on CRONE control: application to a four mass experimental test bench,” Nonlinear Dynamics, vol. 38, no. 1–4, pp. 383–400, 2004. View at Publisher · View at Google Scholar · View at Scopus
  20. M. Caputo and F. Mainardi, “A new dissipation model based on memory mechanism,” Pure and Applied Geophysics, vol. 91, no. 1, pp. 134–147, 1971. View at Publisher · View at Google Scholar · View at Scopus
  21. F. Mainardi, Y. Luchko, and G. Pagnini, “The fundamental solution of the spacetime fractional diffusion equation,” Fractional Calculus and Applied Analysis, vol. 4, no. 2, pp. 153–192, 2001.
  22. O. P. Agrawal, “Solution for a fractional diffusion-wave equation defined in a bounded domain,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 145–155, 2002. View at Publisher · View at Google Scholar · View at Scopus
  23. H. Sun, W. Chen, and Y. Chen, “Variable-order fractional differential operators in anomalous diffusion modeling,” Physica A, vol. 388, no. 21, pp. 4586–4592, 2009. View at Publisher · View at Google Scholar · View at Scopus
  24. I. S. Jesus and J. A. Tenreiro MacHado, “Fractional control of heat diffusion systems,” Nonlinear Dynamics, vol. 54, no. 3, pp. 263–282, 2008. View at Publisher · View at Google Scholar · View at Scopus
  25. I. S. Jesus, J. A. T. Machado, and R. S. Barbosa, “Control of a heat diffusion system through a fractional order nonlinear algorithm,” Computers and Mathematics with Applications, vol. 59, no. 5, pp. 1687–1694, 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. T. J. Anastasio, “The fractional-order dynamics of brainstem vestibulo-oculomotor neurons,” Biological Cybernetics, vol. 72, no. 1, pp. 69–79, 1994. View at Publisher · View at Google Scholar · View at Scopus
  27. M. D. Ortigueira and J. A. T. Machado, “Fractional calculus applications in signals and systems,” Signal Processing, vol. 86, no. 10, pp. 2503–2504, 2006. View at Publisher · View at Google Scholar · View at Scopus
  28. R. L. Magin, Fractional Calculus in Bioengineering, Begll House Publishers, Redding, Conn, USA, 2006.
  29. D. Matignon, “Stability results for fractional differential equations with applications to control processing,” in Proceedings of the Computational Engineering in Systems and Application Multiconference, vol. 2, pp. 963–968, Lille, France, July 1996.
  30. A. Kiani-B, K. Fallahi, N. Pariz, and H. Leung, “A chaotic secure communication scheme using fractional chaotic systems based on an extended fractional Kalman filter,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 863–879, 2009. View at Publisher · View at Google Scholar · View at Scopus
  31. I. Grigorenko and E. Grigorenko, “Chaotic dynamics of the fractional Lorenz system,” Physical Review Letters, vol. 91, no. 3, Article ID 034101, 4 pages, 2003. View at Scopus
  32. C. Li and G. Peng, “Chaos in Chen's system with a fractional order,” Chaos, Solitons and Fractals, vol. 22, no. 2, pp. 443–450, 2004. View at Publisher · View at Google Scholar · View at Scopus
  33. J. G. Lu, “Chaotic dynamics of the fractional-order Lü system and its synchronization,” Physics Letters, Section A, vol. 354, no. 4, pp. 305–311, 2006. View at Publisher · View at Google Scholar · View at Scopus
  34. C. G. Li and G. Chen, “Chaos and hyperchaos in the fractional order Rossler equations,” Physica A, vol. 341, pp. 55–61, 2004. View at Publisher · View at Google Scholar
  35. V. Daftardar-Gejji and S. Bhalekar, “Chaos in fractional ordered Liu system,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1117–1127, 2010. View at Publisher · View at Google Scholar · View at Scopus
  36. X. Wu, J. Li, and G. Chen, “Chaos in the fractional order unified system and its synchronization,” Journal of the Franklin Institute, vol. 345, no. 4, pp. 392–401, 2008. View at Publisher · View at Google Scholar · View at Scopus
  37. S. Bhalekar and V. Daftardar-Gejji, “Fractional ordered Liu system with time-delay,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 8, pp. 2178–2191, 2010. View at Publisher · View at Google Scholar · View at Scopus
  38. W. H. Deng and C. P. Li, “Chaos synchronization of the fractional Lü system,” Physica A, vol. 353, no. 1–4, pp. 61–72, 2005. View at Publisher · View at Google Scholar · View at Scopus
  39. T. Zhou and C. Li, “Synchronization in fractional-order differential systems,” Physica D, vol. 212, no. 1-2, pp. 111–125, 2005. View at Publisher · View at Google Scholar · View at Scopus
  40. J. Wang, X. Xiong, and Y. Zhang, “Extending synchronization scheme to chaotic fractional-order Chen systems,” Physica A, vol. 370, no. 2, pp. 279–285, 2006. View at Publisher · View at Google Scholar · View at Scopus
  41. S. Bhalekar and V. Daftardar-Gejji, “Synchronization of different fractional order chaotic systems using active control,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 11, pp. 3536–3546, 2010. View at Publisher · View at Google Scholar · View at Scopus
  42. L. Chongxin, L. Ling, L. Tao, and L. Peng, “A new butterfly-shaped attractor of Lorenz-like system,” Chaos, Solitons and Fractals, vol. 28, no. 5, pp. 1196–1203, 2006. View at Publisher · View at Google Scholar · View at Scopus
  43. K. Diethelm, N. J. Ford, and A. D. Freed, “A predictor-corrector approach for the numerical solution of fractional differential equations,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 3–22, 2002. View at Publisher · View at Google Scholar · View at Scopus
  44. K. Diethelm, “An algorithm for the numerical solution of differential equations of fractional order,” Electronic Transactions on Numerical Analysis, vol. 5, pp. 1–6, 1997. View at Scopus
  45. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, pp. 229–248, 2002. View at Publisher · View at Google Scholar
  46. M. S. Tavazoei and M. Haeri, “Regular oscillations or chaos in a fractional order system with any effective dimension,” Nonlinear Dynamics, vol. 54, no. 3, pp. 213–222, 2008. View at Publisher · View at Google Scholar · View at Scopus
  47. M. S. Tavazoei and M. Haeri, “A necessary condition for double scroll attractor existence in fractional-order systems,” Physics Letters, Section A, vol. 367, no. 1-2, pp. 102–113, 2007. View at Publisher · View at Google Scholar · View at Scopus
  48. L. O. Chua, M. Komuro, and T. Matsumoto, “The double-scroll family,” IEEE Transactions on Circuits and Systems, vol. 33, no. 11, pp. 1072–1118, 1986. View at Scopus
  49. C. P. Silva, “Shil'nikov's theorem-a tutorial,” IEEE Transactions on Circuits and Systems I, vol. 40, pp. 675–682, 1993. View at Publisher · View at Google Scholar
  50. D. Cafagna and G. Grassi, “New 3D-scroll attractors in hyperchaotic Chua's circuits forming a ring,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 13, no. 10, pp. 2889–2903, 2003. View at Publisher · View at Google Scholar · View at Scopus
  51. J. Lü, G. Chen, X. Yu, and H. Leung, “Design and analysis of multiscroll chaotic attractors from saturated function series,” IEEE Transactions on Circuits and Systems I, vol. 51, no. 12, pp. 2476–2490, 2004. View at Publisher · View at Google Scholar · View at Scopus